# SDR SWIA2017103143936

- Difficulty date: October 13, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 27,645 hours, 25,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED. (C-CHECK) REMOVED AND REPLACED CARGO FLOORBEAM IAW SRM.
